# SDR ASAA1250897

- Difficulty date: January 4, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 18,297 hours, 5,962 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Circuit Breaker
- Condition: Open
- Location: Autothrottle Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE DC 1 (P18 1 E1) CB FOUND OPEN.  VERIFIED INSECTION OF C/B AND ASSOCIATED WIRING BEHIND P18 1 PANEL GOOD.  RESET AT DC1 C/B REF MM 20 60 01, OPS TEST PASSED REF MM 22 31 00.
